# SDR EY2R115845

- Difficulty date: December 11, 2014
- Submitted: December 11, 2014
- Operation: General aviation
- Aircraft: N731GT
- Make and model: Cessna 188B
- Aircraft serial: 18802891T
- Engine: Cont O470S
- Propeller: Mcauly 1A200AOM
- System (JASC): 6122 · Propeller Governor
- Part: Fitting
- Condition: Broken
- Location: Prop Governor
- Component: Governor
- Component part number: ATF411B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLYWEIGHT PIN, RETENTION FITTING BROKEN.
